MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO 5TH WHEEL STRETCHER, PRIME X; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO 5TH WHEEL STRETCHER, PRIME X; STRETCHER, WHEELED
Model Number 1105
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/26/2022
Type of Reportable Event Death
Event or Problem Description
It was reported that a patient had allegedly got there head between the side-rails and has since died.The customer has not stated if the trapping of the head was due to a malfunction of the side-rail and has put the stretcher back into use.The customer is also unable to confirm the serial number of the stretcher.
 
Additional Manufacturer Narrative
The serial number of the unit involved in the incident was not recorded.As a result, the unit could not be inspected, however, the customer was unable to state whether the issue was due to a malfunction with the device and put the unit back into service.Multiple requests, including written, were sent to the account for additional information related to the alleged issue.No additional information was provided by the account.A review of previous similar complaints identified that the issue was likely not due to a defect with the product.H3 other text : device not accessible for evaluation.
 
Event or Problem Description
It was reported that a patient had allegedly got their head between the side-rails and has since died.The customer has not stated if the trapping of the head was due to a malfunction of the side-rail and has put the stretcher back into use.The customer is also unable to confirm the serial number of the stretcher.

Brand Name
5TH WHEEL STRETCHER, PRIME X
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key13386505
Report Number0001831750-2022-00244
Device Sequence Number4897858
Product Code FPO
UDI-Device Identifier07613327278194
UDI-Public07613327278194
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1105
Device Catalogue Number1105000000X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2022
Supplement Date Received by Manufacturer01/26/2022
Initial Report FDA Received Date01/28/2022
Supplement Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown